Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My whole stomach got extremely bloated and I got that acidy feeling

starting about an hour ago my whole stomach got extremely bloated and i got that acidy feeling all in my stomach plus slight cramps all throughout my stomach, not just my lower abdominals...but mostly there; and i feel really gassy, blah. also i personally think i look really flushed in my face and i m BURNING hot i know i m not getting my period so i m not sure what it could be... it could be that i m getting whatever my boyfriend had, but i feel like it s too soon to be getting symptoms because i would have contracted it from him only 6 hours ago i m fourteen and i meant to say it s a bubbly feeling..not acidy, idk why i said that sorry!
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it could be food poisoning! If it gets worse you should go to the doctor but sometimes if it is just a parasite it will go through quickly.
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor